CSpace  > 数学所
INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA
Chemin, Jean-Yves1; Zhang, Ping2,3,4
2018-11-01
Source PublicationJOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU
ISSN1474-7480
Volume17Issue:5Pages:1121-1172
AbstractThe purpose of this paper is to provide a large class of initial data which generates global smooth solution of the 3D inhomogeneous incompressible Navier-Stokes system in the whole space R-3. This class of data is based on functions which vary slowly in one direction. The idea is that 2D inhomogeneous Navier-Stokes system with large data is globally well-posed and we construct the 3D approximate solutions by the 2D solutions with a parameter. One of the key point of this study is the investigation of the time decay properties of the solutions to the 2D inhomogeneous Navier-Stokes system. We obtained the same optimal decay estimates as the solutions of 2D homogeneous Navier-Stokes system.
Keywordinhomogeneous incompressible Navier-Stokes equations slow variable decay estimate anisotropic Littlewood-Paley theory
DOI10.1017/S1474748016000323
Language英语
Funding ProjectNSF of China[11371347] ; Chinese Academy of Sciences ; National Center for Mathematics and Interdisciplinary Sciences
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000446389800004
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31376
Collection数学所
Affiliation1.Univ Paris 06, Lab JL Lions, UMR 7598, F-75230 Paris 05, France
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
4.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Chemin, Jean-Yves,Zhang, Ping. INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA[J]. JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU,2018,17(5):1121-1172.
APA Chemin, Jean-Yves,&Zhang, Ping.(2018).INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA.JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU,17(5),1121-1172.
MLA Chemin, Jean-Yves,et al."INHOMOGENEOUS INCOMPRESSIBLE VISCOUS FLOWS WITH SLOWLY VARYING INITIAL DATA".JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU 17.5(2018):1121-1172.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chemin, Jean-Yves]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.